MAUDE Adverse Event Report: KARL STORZ SE & Co. KG Nephroscope for MIP L

KARL STORZ SE & Co. KG Nephroscope for MIP L
Model Number 27840KA
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: "improper vision while using pcnl scope.The duration of the prolongation was approximately 1 hour.".
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
Nephroscope for MIP L
Common Device Name
Nephroscope for MIP L
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key50350248
Report Number50350248
Device Sequence Number6063744
Product Code FGA
UDI-Device Identifier04048551366660
UDI-Public04048551366660
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
Report Date (Section F) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27840KA
Device Catalogue Number27840KA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/10/2026
Event Location Hospital
Date Report to Manufacturer08/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown